# SDR 2020F00463

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plug
- Part number: 007047011
- Condition: Corroded
- Location: Mn Crgo Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD WINDOW PLUG EXTERIOR SURFACE IS CORRODED AT THE AFT LOWER CORNER BETWEEN STA 440 AND 460.
